# SDR DXTA2011111604793

- Difficulty date: November 15, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 2,508 hours, 1,967 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: 666061312
- Part serial: 030309
- Condition: Contaminated
- Location: Rudder Pedals
- Part time: 1,885 hours, 1,446 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPTAIN`S AND F/O RUDDER PEDALS BECAME INCREASINGLY STIFF AT HIGHER ENGINE POWER SETTINGS.   FOUND RUDDER BIAS ACTUATOR CORRODED AND FULL OF WATER.  REPLACED ACTUATOR IAW THE MM 27-20-05.  OPS CHECKED GOOD.
